The automorphism group of a p-group of maximal class with an abelian maximal subgroup
Fundamenta Mathematicae, Tome 93 (1976) no. 1, pp. 41-46
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Alphonse Baartmans 1 ; James Woeppel 1
@article{10_4064_fm_93_1_41_46,
author = {Alphonse Baartmans and James Woeppel},
title = {The automorphism group of a p-group of maximal class with an abelian maximal subgroup},
journal = {Fundamenta Mathematicae},
pages = {41--46},
year = {1976},
volume = {93},
number = {1},
doi = {10.4064/fm-93-1-41-46},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-93-1-41-46/}
}
TY - JOUR AU - Alphonse Baartmans AU - James Woeppel TI - The automorphism group of a p-group of maximal class with an abelian maximal subgroup JO - Fundamenta Mathematicae PY - 1976 SP - 41 EP - 46 VL - 93 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-93-1-41-46/ DO - 10.4064/fm-93-1-41-46 LA - en ID - 10_4064_fm_93_1_41_46 ER -
%0 Journal Article %A Alphonse Baartmans %A James Woeppel %T The automorphism group of a p-group of maximal class with an abelian maximal subgroup %J Fundamenta Mathematicae %D 1976 %P 41-46 %V 93 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-93-1-41-46/ %R 10.4064/fm-93-1-41-46 %G en %F 10_4064_fm_93_1_41_46
Alphonse Baartmans; James Woeppel. The automorphism group of a p-group of maximal class with an abelian maximal subgroup. Fundamenta Mathematicae, Tome 93 (1976) no. 1, pp. 41-46. doi: 10.4064/fm-93-1-41-46
Cité par Sources :